Please can anyone help me?!
I have had for a number of years now red circular patches on my bottom (and wrists). They start as very small spots (red and raised) and then slowly expand into a perfect circle. They also itch like mad!! The middle of the ring then heals and I am left with a perfect, bright red circle which is also somtimes scaly. The redness looks like sunburn would.
I am currently seeing a Dermatologist who took a skin scraping. Results were negative and she says, is definitely not ringworm as there was no fungus present and the lab could not culture it. She also said that she did not think it would be ringworm as I would have to literally catch it again in order for a ring to appear. She says it does not lay dormant in the skin. Does anyone know different????? Is it ringworm and can it lay dormant???
I also put my symptoms into google and it came back as Discoid Eczema so now I am really confused!!:confused: Does anyone have Discoid Eczema and could this be it or am I on completely the wrong track?
Anyway, Derma Doc is going to do some further investigative work and has taken a photo of the one I currently have and speak to others in her field. She is baffled as to what it could be. I use hydrocortisone 1% on it as it is the only thing that brings the redness down and stops the itch but doesn't acutally get rid of it. They eventually go on their own accord and leave no scars or marks once gone.
Does anyone have or know anyone that has had similar symptoms to me? More recently, and for about 18 months, I have been sore inside the buttock area which is also bright red but not in an actual ring shape and it doesn't itch. It is so sore inside as the skin is obviously more sensitive there.
Please help!!! I would love to know what it is and how I can treat/get rid of it. Thanks for reading. By the way, I live in the UK.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?